# SDR CALA2020100901168

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 57,302 hours, 18,717 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 579601
- Part serial: 1352
- Condition: Out Of Limits
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE DETECTION FIRE PROTECTION SYSTEM FAIL LGT ON. EICAS MESSAGE FIRE/OVHT SYS DISPLAYED. EICAS STATUS MESSAGE (01=L, 02= R) ENG OH LP 1 AND LP 2 DISPLAYED 01 FIRE/OVHT SYS EICAS WARNING DISPLAYED L ENG OH LP 1 AND 2 STATUS DISPLAYED. ADDING CREW PHOTO TS #1 ENG NACELLE LOOP 1 AND 2. FOUND LOOP 1 TS5064 CONTINUITY B ETWEEN PINS D AND A 60 OHMS. OUT OF LIMITS. REF FIM 26-11-00-801 5-802. NEED TO REPLACE NACELLE DETECTOR LOOP ASSY S332T301-240 M /E 53-2611-9-0001. REF IPC 26-11-01-05 ITM 150 REMOVED AND REPLACED OVERHEAT DETECTOR ASSY, AMM 26-11-01, ALL OPS CHECKS GOOD, MEL CLOSED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1021536  SN OFF 1352 IPC REFERENCE # 26-11-01-05 DETECTOR, NACEL  OFF 53-2611-9-0001 1352 ON 53-2611-9-0001 1329
